# SDR DALA2022021500946

- Difficulty date: February 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 50,209 hours, 34,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE R/H SIDE LATCH LEVER REQUIRES RIG ADJUSTMENT TO TOP OF SLOT PER B717 AMM 53-52-01 830-802 STEP E.1.AG. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0138:5352-4002/002 00461: CHECKED ADJUSTMENT AND RIGGED REF B717 AMM 53-52-01 830-802 STEP E.1.AG. (LP #2115935)
